Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 236, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Aug 16, 2012, 5:55 PM CDT for Christian County, Greene County, Webster County, Missouri. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2012, 5:55 PM CDT (22:55 UTC)
- Expired
- Aug 16, 2012, 6:23 PM CDT
- In force
- 28 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Christian County, MO, Greene County, MO, Webster County, MO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 6:20 PM CDT | HAIL 1 | 5 E Battlefield, MO | QUARTER HAIL 1N OF GREENE COUNTY LINE ON CAMPBELL AVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 16, 1:05 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.9 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1719 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1553 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
576
WUUS53 KSGF 162255
SVRSGF
MOC043-077-225-162345-
/O.NEW.KSGF.SV.W.0236.120816T2255Z-120816T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
555 PM CDT THU AUG 16 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN GREENE COUNTY IN SOUTHWEST MISSOURI...
SOUTHWESTERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 645 PM CDT
* AT 553 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 7 MILES NORTH OF FORDLAND TO STRAFFORD TO 7
MILES NORTH OF OZARK...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
FORDLAND...FREMONT HILLS...GALLOWAY...LINDEN...NORTHVIEW...OZARK...
ROGERSVILLE...SOUTHEASTERN SPRINGFIELD...STRAFFORD AND TURNERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3712 9285 3708 9298 3699 9326 3712 9330
3728 9312 3733 9296
TIME...MOT...LOC 2255Z 333DEG 12KT 3725 9292 3722 9306
3711 9322
HAIL...1.00IN
WIND...60 MPH
$$
HATCH2 follow-up statements
817
WWUS53 KSGF 162306
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
606 PM CDT THU AUG 16 2012
MOC043-077-225-162345-
/O.CON.KSGF.SV.W.0236.000000T0000Z-120816T2345Z/
CHRISTIAN MO-GREENE MO-WEBSTER MO-
606 PM CDT THU AUG 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
WEBSTER...SOUTHEASTERN GREENE AND NORTH CENTRAL CHRISTIAN COUNTIES
UNTIL 645 PM CDT...
AT 603 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 5 MILES NORTH OF FORDLAND TO 6 MILES NORTH OF
ROGERSVILLE TO OZARK...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
FORDLAND...FREMONT HILLS...LINDEN...NORTHVIEW...OZARK...
ROGERSVILLE...SOUTHEASTERN SPRINGFIELD AND TURNERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3716 9320 3726 9312 3731 9295 3712 9285
3708 9298 3699 9326 3710 9329
TIME...MOT...LOC 2306Z 333DEG 12KT 3722 9290 3719 9308
3705 9326
HAIL...1.00IN
WIND...60 MPH
$$
HATCH666
WWUS53 KSGF 162323
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
623 PM CDT THU AUG 16 2012
MOC043-077-225-162333-
/O.CAN.KSGF.SV.W.0236.000000T0000Z-120816T2345Z/
CHRISTIAN MO-GREENE MO-WEBSTER MO-
623 PM CDT THU AUG 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WEBSTER...
SOUTHEASTERN GREENE AND NORTH CENTRAL CHRISTIAN COUNTIES IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 3716 9320 3726 9312 3731 9295 3712 9285
3708 9298 3699 9326 3710 9329
TIME...MOT...LOC 2323Z 333DEG 12KT 3717 9287 3714 9305
3700 9323
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 3:47 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Aug 16, 3:47 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 347 PM CDT THU AUG 16 2012 .DISCUSSION... THUNDERSTORMS HAVE DEVELOPED ACROSS THE AREA THIS AFTERNOON ALONG A PRE-FRONTAL BOUNDARY AND AHEAD OF A COLD FRONT. THE COLD FRONT IS NOW GENERALLY LOCATED FROM CENTRAL OKLAHOMA TO THE NORTHEAST THROUGH JOPLIN MISSOURI TO NEAR ST LOUIS MISSOURI. THE GREATEST COVERAGE IN STORMS IS OCCURRING ACROSS THE EASTERN OZARKS. THIS IS GENERALLY ALONG AND EAST OF THE PRE-FRONTAL TROUGH. STORMS ARE BEGINNING TO DEVELOP ALONG THE COLD FRONT CURRENTLY ACROSS CENTRAL MISSOURI AND ALSO ACROSS NORTHEASTERN OKLAHOMA. EXPECTED THE DEVELOPMENT TO FILLING IN BETWEEN THESE TWO AREAS ACROSS SOUTHWESTERN MISSOURI. STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE WITH WINDS IN EXCESS OF 60 MPH AND DIME TO QUARTER SIZE HAIL THE MAIN RISK WITH THESE STORMS. DEEP LAYER SHEAR REMAIN LOW...SO EXPECT THE ACTIVITY TO GENERALLY CONTINUE HOW IS HAS BEEN THIS AFTERNOON...WITH SHORT LIVED THUNDERSTORM DEVELOPING...PUTTING AN OUTFLOW OUT...WITH A NEW UPDRAFT THEN DEVELOPING TO THE SOUTH OF THE FIRST ONE. THERE IS ALSO STEEP LAPSE RATES AND INCREASED INSTABILITY IN THE HAIL GROWTH ZONE IN PLACE WHICH WILL SUPPORT A HAIL RISK. STILL EXPECT THE MAJORITY OF THE HAIL WITH THE STRONGER STORMS TO BE DIME TO NICKEL SIZE DUE TO THE SHORT LIVED NATURE OF THESE STORMS AND THE WARM CONDITIONS. HOWEVER...A FEW OF THE STRONGEST STORMS AND MORE PERSISTED UPDRAFTS WILL HAVE THE POTENTIAL TO PRODUCE QUARTER SIZE HAIL. THERE WILL BE GOOD COVERAGE OF THIS ACTIVITY SOUTH OF THE INTERSTATE 44 CORRIDOR. HOWEVER...WITH THE SHORT LIVED NATURE OF THE INDIVIDUAL STORMS THE RAINFALL AMOUNTS WILL STILL VARY GREATLY...WITH SOME LOCATION RECEIVING VERY LITTLE TO OTHERS GETTING OVER AN INCH IN LOCALIZED AREAS. THE FRONT AND STRONG TO SEVERE POTENTIAL WILL SLIDE SOUTH OF THE AREA EARLY THIS EVENING. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE DEVELOPING WELL BEHIND THE FRONT...ON THE 850MB FRONT WHICH IS LAGGING BEHIND THE SURFACE FRONT AND ALSO AHEAD OF UPPER LEVEL ENERGY SLIDING THROUGH THE REGION. THERE SHOULD BE ENOUGH ELEVATED INSTABILITY FOR SOME THUNDERSTORMS TO OCCUR BEHIND THE FRONT OVERNIGHT INTO FRIDAY...BUT NO SEVERE WEATHER IS EXPECTED. SHOWERS AND A FEW THUNDERSTORMS MAY LINGER ACROSS EXTREME SOUTHEASTERN KANSAS AND FAR SOUTHWESTERN MISSOURI FROM TIME TO TIME INTO SATURDAY NIGHT. NO WIDESPREAD HEAVY RAIN IS EXPECTED FROM THIS ACTIVITY AS IT WILL GENERALLY REMAIN LIGHT. COOLER WEATHER WILL SPREAD INTO THE AREA BEHIND THE FRONT. HIGHS FRIDAY INTO SATURDAY SHOULD GENERALLY REMAIN IN THE UPPER 70S TO THE MIDDLE 80S WITH LOWS DROPPING INTO THE 50S EACH NIGHT. TEMPERATURES WILL THEN WARM TO NEAR NORMAL EARLY NEXT WEEK AS HIGHS WARM INTO THE UPPER 80S. ANOTHER SYSTEM MAY MOVE THROUGH THE AREA DURING THE MIDDLE OF NEXT WEEK AND COULD BRING SOME ADDITIONAL SHOWER AND THUNDERSTORM CHANCES TO THE REGION. WISE && .AVIATION... FOR THE 18Z KSGF...KJLN AND KBBG TAFS...A COLD FRONT IS CURRENTLY PUSHING SOUTHEAST TOWARDS THE AREA EARLY THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO BEGIN TO DEVELOP ALONG THE FRONT IN THE NEXT COUPLE HOURS JUST NORTH OF THE KJLN AND KSGF TAF SITES. THE FRONT AND THUNDERSTORM DEVELOPMENT WILL THEN SLIDE SOUTHEAST INTO THE EARLY EVENING HOURS. HAVE COVERED THE THUNDERSTORMS POTENTIAL WITH TEMPO GROUPS IN THE TAFS THIS AFTERNOON INTO EARLY THIS EVENING. BEHIND THE FRONT ADDITIONAL SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE INTO FRIDAY MORNING. THE COVERAGE IS STILL IN QUESTION WITH THIS ACTIVITY AND HAVE NOT INCLUDED IN THIS TAF. WINDS WILL BECOME MORE NORTHERLY BEHIND THE FRONT TONIGHT INTO FRIDAY MORNING. CEILINGS WILL LOWER INTO THE MVFR RANGE...AND POSSIBLY IFR AT THE KBBG SITE OVERNIGHT BEHIND THE FRONT. CEILINGS SHOULD THEN BEGIN TO RISE DURING BY THE MID MORNING HOURS ON FRIDAY. WISE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Aug 16, 2:44 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 244 PM CDT THU AUG 16 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-171945- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 244 PM CDT THU AUG 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. DISCUSSION... AFTERNOON HEAT INDEX VALUES IN THE MIDDLE 90S ARE EXPECTED ACROSS PORTIONS OF SOUTHERN MISSOURI AND EXTREME SOUTHEASTERN KANSAS. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD AND ALONG A COLD FRONT INTO EARLY THIS EVENING AS THE FRONT MOVES SOUTHEAST ACROSS THE AREA. THIS ACTIVITY WILL GENERALLY AFFECT LOCATIONS ALONG AND SOUTH OF A JOPLIN TO VIENNA MISSOURI LINE. DAMAGING STRAIGHT LINE WINDS OVER 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS WILL BE THE PRIMARY RISK WITH THESE STORMS. FREQUENT LIGHTNING STRIKES AND HEAVY DOWNPOURS WILL ALSO BE HAZARDS WITH THESE STORMS. ADDITIONAL THUNDERSTORMS WILL THEN BE POSSIBLE THIS EVENING INTO THE OVERNIGHT HOURS BEHIND THE FRONT. OCCASIONAL LIGHTNING STRIKES...BRIEF HEAVY DOWNPOURS...AND PERHAPS SOME SMALL HAIL WILL BE THE PRIMARY HAZARDS WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FEW THUNDERSTORMS WILL REMAIN POSSIBLE INTO SATURDAY NIGHT ACROSS FAR SOUTHERN MISSOURI AND SOUTHEASTERN KANSAS. OCCASIONAL LIGHTNING STRIKES WILL BE THE PRIMARY HAZARD WITH ANY STORMS. THERE COULD BE ADDITIONAL THUNDERSTORM CHANCES DURING THE MIDDLE OF NEXT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY THIS EVENING ALONG AND SOUTH OF A JOPLIN TO VIENNA MISSOURI LINE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Local storm report, Aug 16, 5:35 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
535 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL MONETT 36.92N 93.93W
08/16/2012 E1.75 INCH BARRY MO TRAINED SPOTTER
VIA ESPOTTER
&&
DSALocal storm report, Aug 16, 5:37 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
537 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL PIERCE CITY 36.95N 94.00W
08/16/2012 E2.00 INCH LAWRENCE MO TRAINED SPOTTER
VIA ESPOTTER. CORRECTED. SOME DAMAGE REPORTED.
&&
DSALocal storm report, Aug 16, 5:40 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
540 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL PIERCE CITY 36.95N 94.00W
08/16/2012 M2.75 INCH LAWRENCE MO FIRE DEPT/RESCUE
DAMAGE REPORTED TO VEHICLES.
&&
DSALocal storm report, Aug 16, 5:45 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
545 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HAIL 5 S MARSHFIELD 37.27N 92.91W
08/16/2012 M1.00 INCH WEBSTER MO AMATEUR RADIO
&&
DSASpecial weather statement, Aug 16, 5:46 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
546 PM CDT THU AUG 16 2012
MOZ090-094-095-103-162315-
CHRISTIAN MO-GREENE MO-STONE MO-LAWRENCE MO-
546 PM CDT THU AUG 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN STONE...NORTHWESTERN
CHRISTIAN...SOUTHEASTERN LAWRENCE AND SOUTHERN GREENE COUNTIES UNTIL
615 PM CDT...
AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TURNERS TO
MARIONVILLE...MOVING SOUTHEAST AT 20 MPH. NICKEL SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE BATTLEFIELD...BILLINGS...BOAZ...CLEVER...
CRANE...FREMONT HILLS...GALLOWAY...HURLEY...LINDEN...MARIONVILLE...
NIXA...OZARK...REPUBLIC...SPRINGFIELD AND TURNERS.
INTERSTATE 44 BETWEEN MILE MARKERS 69 AND 86 WILL ALSO BE IMPACTED BY
THESE STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHERN MISSOURI.
LAT...LON 3688 9362 3692 9361 3692 9364 3709 9372
3730 9313 3711 9306 3709 9306 3708 9305
3705 9303 3686 9361
TIME...MOT...LOC 2246Z 308DEG 15KT 3721 9311 3699 9360
HATCHLocal storm report, Aug 16, 5:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
551 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL MARSHFIELD 37.34N 92.91W
08/16/2012 E1.00 INCH WEBSTER MO AMATEUR RADIO
50-55 MPH WINDS ALSO REPORTED.
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 12:42 PM CDT | Special Weather Statement | SGF | Christian | 48 min |
| Aug 16, 12:47 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster | 43 min |
| Aug 16, 12:57 PM CDT | Special Weather Statement | SGF | Dent | 33 min |
| Aug 16, 1:16 PM CDT | Special Weather Statement | SGF | Christian | 29 min |
| Aug 16, 1:23 PM CDT | Special Weather Statement | SGF | Texas | 37 min |
| Aug 16, 1:30 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 45 min |
| Aug 16, 1:33 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 28 min |
| Aug 16, 2:04 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster | 41 min |
| Aug 16, 2:07 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 38 min |
| Aug 16, 2:09 PM CDT | Severe Thunderstorm Warning | SGF | Shannon, Texas | 51 min |
| Aug 16, 2:24 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 30 min |
| Aug 16, 2:53 PM CDT | Special Weather Statement | SGF | Shannon | 37 min |
| Aug 16, 2:59 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 46 min |
| Aug 16, 3:07 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Phelps, Pulaski, Texas, Wright | 53 min |
| Aug 16, 3:28 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Texas, Webster, Wright | 47 min |
| Aug 16, 3:33 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 42 min |
| Aug 16, 4:20 PM CDT | Special Weather Statement | SGF | Wright | 25 min |
| Aug 16, 4:31 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 44 min |
| Aug 16, 4:37 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 38 min |
| Aug 16, 4:40 PM CDT | Special Weather Statement | SGF | Newton | 35 min |
| Aug 16, 4:46 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 44 min |
| Aug 16, 4:47 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Stone | 43 min |
| Aug 16, 4:54 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone, Taney | 36 min |
| Aug 16, 5:03 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Newton | 42 min |
| Aug 16, 5:16 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 44 min |
| Aug 16, 5:18 PM CDT | Special Weather Statement | SGF | Newton | 27 min |
| Aug 16, 5:34 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 41 min |
| Aug 16, 5:41 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 37 min |
| Aug 16, 5:46 PM CDT | Special Weather Statement | SGF | Greene | 29 min |
| Aug 16, 6:14 PM CDT | Special Weather Statement | SGF | Newton | 31 min |
| Aug 16, 6:21 PM CDT | Special Weather Statement | SGF | Dent | 24 min |
| Aug 16, 6:27 PM CDT | Special Weather Statement | SGF | Christian | 33 min |
| Aug 16, 6:35 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 40 min |
| Aug 16, 6:48 PM CDT | Areal Flood Advisory | SGF | Christian, Greene, Webster | 6 hr |
| Aug 16, 6:59 PM CDT | Special Weather Statement | SGF | Webster | 31 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.